- -

Complete partial metric spaces have partially metrizable computational models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Complete partial metric spaces have partially metrizable computational models

Show full item record

Romaguera Bonilla, S.; Tirado Peláez, P.; Valero Sierra, O. (2012). Complete partial metric spaces have partially metrizable computational models. International Journal of Computer Mathematics. 89(3):284-290. doi:10.1080/00207160.2011.559229

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/46841

Files in this item

Item Metadata

Title: Complete partial metric spaces have partially metrizable computational models
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We show that the domain of formal balls of a complete partial metric space (X, p) can be endowed with a complete partial metric that extends p and induces the Scott topology. This result, that generalizes well-known ...[+]
Subjects: Computational model , Complete partial metric , Domain , Formal ball , Scott topology
Copyrigths: Reserva de todos los derechos
Source:
International Journal of Computer Mathematics. (issn: 0020-7160 )
DOI: 10.1080/00207160.2011.559229
Publisher:
Taylor & Francis Ltd
Publisher version: http://dx.doi.org/10.1080/00207160.2011.559229
Thanks:
The authors acknowledge the support of the Spanish Ministry of Science and Innovation, under grant MTM2009-12872-C02-01.
Type: Artículo

This item appears in the following Collection(s)

Show full item record